# SDR USAA2011090900015

- Difficulty date: September 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 55,524 hours, 36,502 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 301A10702
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK IN NR 2 ENGINE PYLON SKIN AT CUTOUT FOR ACCESS PANEL 5828R AT NAC STA221, NAC WL 145.  REPAIRED NR 2 ENGINE PYLON SKIN AT CUTOUT FOR ACCESS PANEL 5828R IAW TYPICAL REPAIR TR737-5430-10-0054.
